Canonical curves and quadrics of rank 4

Enrico Arbarello; Joseph Harris

Compositio Mathematica (1981)

  • Volume: 43, Issue: 2, page 145-179
  • ISSN: 0010-437X

How to cite


Arbarello, Enrico, and Harris, Joseph. "Canonical curves and quadrics of rank 4." Compositio Mathematica 43.2 (1981): 145-179. <>.

author = {Arbarello, Enrico, Harris, Joseph},
journal = {Compositio Mathematica},
keywords = {canonical curve; projectified tangent cone; quadrics of rank 4; rational normal scrolls},
language = {eng},
number = {2},
pages = {145-179},
publisher = {Sijthoff et Noordhoff International Publishers},
title = {Canonical curves and quadrics of rank 4},
url = {},
volume = {43},
year = {1981},

AU - Arbarello, Enrico
AU - Harris, Joseph
TI - Canonical curves and quadrics of rank 4
JO - Compositio Mathematica
PY - 1981
PB - Sijthoff et Noordhoff International Publishers
VL - 43
IS - 2
SP - 145
EP - 179
LA - eng
KW - canonical curve; projectified tangent cone; quadrics of rank 4; rational normal scrolls
UR -
ER -


  1. [1] A. Andreotti and A. Mayer: On Period Relations for Abelian Integrals on Algebraic curves. Ann. Scuola Norm. Sup. Pisa21 (1967) 189-238. Zbl0222.14024MR220740
  2. [2] G. Castelnuovo, Sulle Superficie Algebriche le cui sezioni piane sono curve iperellittiche. Rend. Palermo IV (1890) 189-202. JFM22.0788.01
  3. [3] J.A. Eagon and M. Hochster: Cohen-Macaulay Rings, invariant theory, and the generic perfection of Determinantal loci, Amer. Jour. of Math.93 (1971) p. 1020-1058. Zbl0244.13012MR302643
  4. [4] G. Griffiths and J. Harris: Principles of Algebraic Geometry. Wiley-Interscience, (1978). Zbl0408.14001MR507725
  5. [5] J. Harris: The geometric genus of projective varieties. Ann. Scu. Norm Pisa, (to appear). Zbl0467.14005
  6. [6] G. Kempf: On the geometry of a Theorem of Riemann. Ann. of Math.98 (1973) 178-185. Zbl0275.14023MR349687
  7. [7] S. Kleiman, and D. Laksov: Another proof of the Existence of Special divisors. Acta Math132 (1974) 163-176. Zbl0286.14005MR357398
  8. [8] K. Petri: Uber die Invariante Darstellung Algebraischer Funktionen einer Veranderlichen. Math. Ann.88 (1922) 242-289. Zbl49.0264.02MR1512130JFM49.0264.02
  9. [9] B. Saint-Donat: Projective models of K-3 surfaces. Amer. Journ. Math.96 (1974) 602-639. Zbl0301.14011MR364263
  10. [10] B. Saint-Donat: On Petri's analysis of the linear system of quadrics through a canonical curve. Math. Ann.206 (1973) 157-175. Zbl0315.14010MR337983
  11. [11] Semple and Roth: Introduction to Algebraic Geometry, Oxford, 1949. Zbl0041.27903MR34048

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.